I've been on this pill for about ten months. Recently I lost one of my pills and just skipped it figuring it was no big deal. Now I'm bleeding more than I ever have and have tons and tons of clots. Sorry for the TMI but I'm soaking and bleeding straight through super plus tampons in about 2-3 hours and my doctor and her nurses don't seem to care since I'm not soaking them in an hour. My question is if anyone else as good advice on what to do because it's freaking me out and really screwing with my normal routine.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2013 • 2 answers
Posted 29 Jan 2015 • 2 answers
Posted 19 Nov 2015 • 0 answers
Posted 11 Dec 2015 • 1 answer
Lo Loestrin Fe - I've been on the pill for about four months now- first two months I had no problems
Posted 25 Feb 2016 • 0 answers